# SDR UPS07M51281

- Difficulty date: November 25, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Canning
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT I/B FLAP UPPER SURFACE FOUND OIL-CANNING AT 53 INCHES FROM I/B END AND 23" FROM T/E END AS MARKED.  DAMAGED PORTION ON LT I/B FLAP UPPER SURFACE TRIM OFF PER SRM 57-10-00 FIG 34 VIR 35.  HFEC INSP C/O ON TRIM OFF AREA, FOUND NO CRACK EVIDENT.  REPAIR DOUBLER FAB USING 2024T3-0.040 INCH MAT'L PER SRM 57-10-00 FIG34 VIR 35.  REPAIR DOUBLER FASTENER HOLES DRILLED, RE-PROTECTED AND PAINTED.  NEW DOUBLER INSTALLED PER SRM 51-35-01VIIR 35 AND SRM 57-10-00 FIG 34 VIR 35.
